# SDR 2007UALA05298

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 59,963 hours, 17,535 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO LEFT AFT ENTRY DOOR EICAS.  ABORTED T-O MAX SPEED 100 KNOTS FOR LEFT AFT ENT DOOR EICAS. WENT AWAY AFTER ABORT-NO HISTORY AND EVENT NEVER REOCCURRED.
